Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/472
Title: Remarks on minus (signed) total domination in graphs
Authors: Shan, E
Cheng, TCE 
Keywords: Minus total domination
Signed total domination
k-partite graph
Triangle-free graph
Issue Date: 6-Aug-2008
Publisher: Elsevier
Source: Discrete mathematics, Aug. 2008, v. 308, no. 15, p.3373-3380 How to cite?
Journal: Discrete mathematics 
Abstract: (See Article file for details of the abstract.)
URI: http://hdl.handle.net/10397/472
ISSN: 0012-365X
EISSN: 1872-681X
DOI: 10.1016/j.disc.2007.06.015
Rights: Discrete Mathematics © 2007 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Paper.pdfPre-published version362.45 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Contents

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.